|HIV AND OBESE
Aug 17, 2004
I am a woman who tested Positive two years ago and since that time have gained almost fifty pounds since being placed on Meds, Kaletra, Videx, and Epivir. My blood pressure has gone high for the first time in my life. I am so swollen and retain so much water that I cannot wear shoes, only flip flops. I am getting no answer from my Dr. other than lets just wait and see. My BP was 148/98 lying down, 160/100 standing. I am having trouble breathing. I have been eating correctly with the help of a nutritionalist and was an active person. The more I stand on my feet, the more swollen I get. I drink plenty of water. I am now off of all meds per Dr.s advice. Do any of you have an idea of what is going on and why I am retaining so much water and have pitting edema. My T-cell is 450 and VL is 12,900. Thanks for taking the time to read this letter.
| Response from Dr. Henry
I would get a thorough cardiac and renal evaluation for starters as well as get checked for diabetes. Your CD4 count seems OK for now so staying off meds until things get resolved may be OK unless you have a history of a low CD4 count (< 200) or clinical AIDS in which case I am leery about drug holidays. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Spots A Sign Of Acute HIV Infection?
- White Spots Could I Have Acute HIV Infection
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Black Spots After Sharing Dildos Worried I Have HIV
- Burning Penis After Anal Sex Bottom Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.